Alert archive / Colorado / Flash Flood Warnings in 2022
Flash Flood Warning 11, NWS Pueblo, CO
NWS Pueblo, CO issued this flash flood warning at Jul 1, 2022, 4:41 PM MDT for Costilla County, Huerfano County, Colorado. It was in force for 80 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 1, 2022, 4:41 PM MDT (22:41 UTC)
- Expired
- Jul 1, 2022, 6:01 PM MDT
- In force
- 80 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
Counties Costilla County, CO, Huerfano County, CO
The radar
The Pueblo radar (KPUX), 124 km from the middle of the area, began a volume at 22:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 10.7 hours before the alert went out and 298 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1168 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
918
WGUS55 KPUB 012241
FFWPUB
COC023-055-020145-
/O.NEW.KPUB.FF.W.0011.220701T2241Z-220702T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
441 PM MDT Fri Jul 1 2022
The National Weather Service in Pueblo has issued a
* Flash Flood Warning for...
Northern portions of the Spring Burn Scar in...
Northeastern Costilla County in south central Colorado...
West Central Huerfano County in southeastern Colorado...
* Until 745 PM MDT.
* At 441 PM MDT, Doppler radar indicated thunderstorms producing
heavy rain over the Spring Burn Scar. Between 0.5 and 1 inch of
rain has fallen. The expected rainfall rate is 0.5 to 1 inch in 1
hour. Flash flooding is ongoing or expected to begin shortly.
Excessive rainfall over the warning area will cause mud slides near
steep terrain. The mud slide can consist of rock, mud, vegetation
and other loose materials.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding in and around the Spring Burn
Scar.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of areas in and around
the Spring Burn Scar.
* Some locations that will experience flash flooding include...
Spring Burn Scar north of Highway 160, northwestern Spring Burn
Scar south of Highway 160 in Huerfano county, northern Spring Burn
Scar south of Highway 160 in Costilla county and La Veta Pass.
This includes the following high risk locations...
South Abeyta Creek near County Road 443 and Pass Creek Road.
This includes the following streams and drainages...
Yellowstone Creek, Pass Creek, Oak Creek, South Oak Creek, Chavez
Arroyo, North abeyta Creek, Spring Branch, Placer Creek, Huerfano
River, Sangre de Cristo Creek, Palo Duro Creek, South Abeyta Creek
and Missouri Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a life threatening situation. Heavy rainfall will cause
extensive and severe flash flooding of creeks...streams...and
ditches in the Spring Burn Scar. Severe debris flows can also be
anticipated across roads. Roads and driveways may be washed away in
places. If you encounter flood waters...climb to safety.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3771 10524 3767 10498 3756 10503 3759 10529
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...0.5-1 INCH IN 1 HOUR
$$
Cohen1 follow-up statement
857 WGUS75 KPUB 020001 FFSPUB Flash Flood Statement National Weather Service Pueblo CO 601 PM MDT Fri Jul 1 2022 COC023-055-020011- /O.CAN.KPUB.FF.W.0011.000000T0000Z-220702T0145Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Costilla CO-Huerfano CO- 601 PM MDT Fri Jul 1 2022 ...FLASH FLOOD WARNING FOR THE SPRING BURN SCAR IS CANCELLED FOR NORTHEASTERN COSTILLA AND WEST CENTRAL HUERFANO COUNTIES... The heavy rain has ended. Flooding is no longer expected to pose a threat. Please continue to heed remaining road closures. LAT...LON 3771 10524 3767 10498 3756 10503 3759 10529 $$ Hodanish
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 1, 3:27 PM MDT, 1 hour 14 minutes earlier.
Area forecast discussion, Jul 1, 3:27 PM MDT, 1 hour 14 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 327 PM MDT Fri Jul 1 2022 .SHORT TERM...(This evening through Saturday) Issued at 227 PM MDT Fri Jul 1 2022 Key Messages: 1) Thunderstorms shift from the mountains to the plains this evening, heavy rain/flash flooding and severe wx all possible. 2) Another round of thunderstorms expected Saturday, though heavy rainfall threat may stay mainly over the higher terrain. Thunderstorms were widespread over the mountains at mid-afternoon, with some activity already into the I-25 corridor as of 21z. Have seen a few, severe hail producing supercells over the higher terrain so far, though weak 0-6km shear (25-35 kts) has kept most stronger storms rather short-lived. Have also seen some pockets of heavy rainfall, with localized flooding/rockslides along Highway 285 over Poncha Pass. Convection today is being forced by well defined short wave lifting northeastward through the 4 corners, while mid-level moist plume and low level upslope flow provide plentiful moisture and instability. For this evening, activity shifts eastward onto the plains, with most CAMs suggesting activity makes it to the KS border by midnight. Again, a brief severe storm east of I-25 is possible, and pockets of heavy rain and flash flooding will accompany the stronger storms as well. Activity diminishes after midnight, though some showers/sprinkles will likely linger into Saturday morning on the plains. On Saturday, low and mid level moisture remain in place, though upper forcing may be weaker with lack of a well defined short wave over the area. Expect fairly widespread convection over the mountains once again, with heavy rainfall threat continuing. Storm coverage from I-25 eastward a little more questionable, though steering currents have enough wly component while weak low level upslope flow persists, suggesting at least scattered convection makes it onto the plains, especially late in the afternoon. Max temps Saturday likely to drift upward a few degf, especially plains where clouds/storms will likely arrive fairly late. .LONG TERM...(Saturday night through Friday) Issued at 227 PM MDT Fri Jul 1 2022 Key messages: 1) On Sunday, scattered PM thunderstorms will develop over the mountains with some of them moving over the plains during the evening. Some storms could become strong over the mountains with flash flooding. 2) Scattered PM thunderstorms over the mountains and isolated storms over the plains will be possible on Monday, mainly I-25 corridor. Better chance of PM storms over plains on Tuesday through Thursday. PM storms will be more confined to the mountains next Friday. Detailed discussion: Saturday night through Sunday... Scattered to numerous thunderstorms which have formed over the mountains during the afternoon on Saturday will be moving out over the plains during the evening, especially over the southern areas of the CWA. CAMs are displaying more widely scattered areas of convection south of the US-50 continuing to move of towards the ENE and over the eastern plains later in the evening, and also over the Palmer Divide. There looks to also be an area of higher CAPE for both areas (of anywhere between 1000 to 1600 J/kg for the eastern plains and 800-1000 J/kg for the Palmer Divide) which will help to sustain any convection moving over these areas of the CWA. Bulk shear is not great, but there will be some higher values between 30 to 35 kts over the northern areas of the CWA Higher areas of CAPE over the mountains may also keep thunderstorm initiation going into the late evening hours and possibly after midnight and into early Sunday morning. Clearing skies will take place after about this time, with temperatures falling into the upper 50s to mid 60s over the plains and generally in the 40s to low 50s for high country, and upper 30s for the fourteeners. On Sunday, as the ridge will continue to undergo more amplification and the monsoonal moisture plume remains nearly in place with a slight shift back towards the northwest, thunderstorms will again impact most of the mountainous areas of the CWA with orographic lifting as the forcing mechanism. With the southwesterly mid level flow in place, some of the storms will make it off the mountains and move out into the plains. There will be juicier air over the eastern plains, so some of the longer-lived storms that make it all the way into this more unstable environment will have the potential of becoming severe. Given the sounding profiles with higher LCLs, and likelihood of higher level updraft development, higher confidence is that stronger outflows will produce gusty winds possibly in excess of 60 mph if storms do become severe. There will also be the possibility of hail of 1 inch or greater if cores become more elevated above -20C. The higher values of DCAPE will remain more confined over the southeastern plains, although this area will also be lacking mid-level moisture, although if a cell does form near the CO/OK border in Baca County, it will have a greater potential of producing severe outflow winds. Moreover, relatively higher CAPE values over the Sangre de Cristo Mountains of around 1500 J/kg and Rampart Range of nearly 2000 J/kg a little later in the evening will provide a good chance of developing thunderstorms that could also be on the stronger side, or perhaps even severe. The southern Sangre de Cristo Mountains will be another area worth watching due to the higher CAPE and weak shear over the area. This could allow for storms to become nearly stationary, which could produce brief periods of torrential rainfall with possible flash flooding, especially over burn scars, with the Spring scar in particular that will be the most at risk. Monday... On Monday, the monsoonal moisture plume is going to begin to shift a little more to the west and north as the ridge further strengthens. This will allow for afternoon and evening thunderstorm activity to be more confined to the mountainous areas of the CWA. There could be some thunderstorms moving off the mountains and over the adjacent plains by later in the afternoon, although given the mid-level flow being more from the SSW, this should not allow for thunderstorms to move much further east than the I-25 corridor. Most of the convection with the highest precipitable water looks to remain over the Continental Divide. Although, given the favorable most unstable CAPE of around 1400 J/kg and steep mid level lapse rates around 8C/km, stronger storms with high rainfall rates over the Sangre de Cristo Mountains may occur and keep the risk of flash flooding in place for the burn scars. Instability does appear to be weaker over the eastern plains, therefore if any storms do make it east of the I- 25 corridor, it is more likely that they will fall apart and dissipate. Tuesday through Friday... Ensembles and deterministic models alike are in close agreement that the long wave trough over the northwestern CONUS will remain nearly stationary and keep the ridge over central CONUS throughout this period in the forecast. As the ridge overhead begins to flatten slightly, along with weak perturbations moving through in the longwave troughing upstream, the monsoonal moisture plume will shift back to being more over southeast Colorado, which will provide more widely scattered to numerous PM thunderstorms to develop over most areas of the CWA for Tuesday through Thursday. There will be a weak cool front moving through late afternoon on Tuesday, with winds shifting to a northeasterly-easterly direction over the plains, which will allow for a slight cooldown on Wednesday through Thursday. By Friday, as the ridge begins to build back again over the region and the upper level high over Texas begins to slightly retrograde back to the west, the moisture plume will also shift back to the west with a more north to south orientation of the ridge axis and keep any thunderstorm initiation confined to the mountains with a more northward mid-level flow. There will continue to be possible flash flooding concerns over the burn scars due to weaker mid level shear throughout the week. Temperatures on Friday will also be much warmer under the strengthening ridge with 600 dm heights over western Colorado showing up on the ECMWF at the 500mb level. -Stewey && .AVIATION...(For the 00Z TAFS through 00Z Saturday evening) Issued at 227 PM MDT Fri Jul 1 2022 All TAF stations, KALS, KCOS and KPUB, will have VFR conditions through the end of the forecast period. Winds at all TAF stations will start out gusty out of a westerly direction, but will become light after 03Z. The next round of convective storms will commence after 21Z tomorrow afternoon which can produce wind gusts, torrential rains and small hail. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...PETERSEN LONG TERM...STEWARD AVIATION...RISER
Hazardous weather outlook, Jul 1, 11:40 AM MDT, 5 hours 1 minute before
Hazardous Weather Outlook National Weather Service Pueblo CO 1140 AM MDT Fri Jul 1 2022 COZ058>089-093>099-021745- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1140 AM MDT Fri Jul 1 2022 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Scattered to numerous thunderstorms will develop over the mountains early this afternoon, then spread into the adjacent plains from mid-afternoon into this evening. The main risk with thunderstorms today will be locally heavy rainfall, lightning, small hail and wind gusts up to 45 mph. There will be an elevated risk for flash flooding on burn scars today should they be impacted by a stronger storm. As storms move into the southeast plains, a few strong to severe thunderstorms will be possible between 2 PM and 10 PM. Hail around 1 inch in diameter, and wind gusts around 60 mph will be possible with these stronger storms, especially across Crowley, Kiowa, Otero, Bent, Prowers, Eastern Las Animas and Baca counties. While the stronger storms will push eastward into Kansas after 10 PM, isolated to scattered showers and thunderstorms may persist into the overnight hours, especially over the mountains and near the Kansas border. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Scattered to numerous rain showers and thunderstorms are likely Saturday through Monday, with the best coverage over the higher terrain. The primary storm risks will be locally heavy rainfall, which could produce flash flooding, especially on area burn scars. Lightning and small hail will also be possible with the stronger storms. Afternoon and evening thunderstorms will gradually become more isolated to widely scattered Tuesday through Thursday, with the highest coverage remaining over the higher terrain. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible over portions of the region. 10/SIMCOE
In the hours before
Special weather statement, Jul 1, 3:41 PM MDT, 1 hour before
Special Weather Statement
National Weather Service Pueblo CO
341 PM MDT Fri Jul 1 2022
COZ086-012230-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
341 PM MDT Fri Jul 1 2022
...A strong thunderstorm will impact portions of central Pueblo
County through 430 PM MDT...
At 341 PM MDT, Doppler radar was tracking a strong thunderstorm 13
miles south of Salt Creek, or 15 miles south of Pueblo, moving north
at 20 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Pueblo, Avondale, Salt Creek, Blende and Pueblo Depot.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3799 10450 3802 10467 3833 10460 3829 10428
3809 10441
TIME...MOT...LOC 2141Z 201DEG 17KT 3805 10460
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
Steward/CohenSpecial weather statement, Jul 1, 3:56 PM MDT, 45 minutes before
Special Weather Statement
National Weather Service Pueblo CO
356 PM MDT Fri Jul 1 2022
COZ081-012230-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
356 PM MDT Fri Jul 1 2022
...A strong thunderstorm will impact portions of southwestern Teller
County through 430 PM MDT...
At 355 PM MDT, Doppler radar was tracking a strong thunderstorm near
Cripple Creek, or 25 miles west of Colorado Springs, moving east at
20 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Cripple Creek and Victor.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3872 10532 3880 10532 3880 10510 3868 10514
TIME...MOT...LOC 2155Z 268DEG 19KT 3876 10528
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
CohenSpecial weather statement, Jul 1, 3:57 PM MDT, 44 minutes before
Special Weather Statement
National Weather Service Pueblo CO
357 PM MDT Fri Jul 1 2022
COZ088-094-012245-
Eastern Las Animas County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
357 PM MDT Fri Jul 1 2022
...Strong thunderstorms will impact portions of southeastern Las
Animas County through 445 PM MDT...
At 357 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles north of Trinchera to near Branson.
Movement was northeast at 40 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Branson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3719 10414 3735 10363 3700 10342 3699 10394
TIME...MOT...LOC 2157Z 209DEG 35KT 3721 10406 3703 10379
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
CohenLocal storm report, Jul 1, 4:18 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
418 PM MDT FRI JUL 1 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 PM HEAVY RAIN 5 NNE SPANISH PEAKS 37.45N 104.92W
07/01/2022 M1.59 INCH HUERFANO CO TRAINED SPOTTER
RAIN TOTAL IS FROM THE PREVIOUS 48 HOURS.
&&
MGSpecial weather statement, Jul 1, 4:19 PM MDT, 22 minutes before
Special Weather Statement
National Weather Service Pueblo CO
419 PM MDT Fri Jul 1 2022
COZ088-093-094-012300-
Eastern Las Animas County CO-La Junta Vicinity/Otero County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
419 PM MDT Fri Jul 1 2022
...A strong thunderstorm will impact portions of southwestern Otero
and central Las Animas Counties through 500 PM MDT...
At 417 PM MDT, Doppler radar was tracking a cluster of strong
thunderstorms near Tyrone, over central Las Animas County, with
individual cells moving northeast at 20 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Tyrone, Delhi and Thatcher.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3736 10423 3748 10436 3772 10416 3761 10340
3745 10362 3736 10384 3731 10409
TIME...MOT...LOC 2217Z 223DEG 18KT 3748 10416
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
Steward/CohenSpecial weather statement, Jul 1, 4:34 PM MDT, 7 minutes before
Special Weather Statement
National Weather Service Pueblo CO
434 PM MDT Fri Jul 1 2022
COZ085-012300-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
434 PM MDT Fri Jul 1 2022
...A strong thunderstorm will impact portions of southeastern El Paso
County through 500 PM MDT...
At 433 PM MDT, Doppler radar was tracking a strong thunderstorm
capable of producing a landspout near Hanover, or 27 miles northeast
of Pueblo, moving east at 10 mph.
HAZARD...Landspouts possible, wind gusts up to 50 mph, and pea size
hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible. Gusty winds
could knock down tree limbs and blow around unsecured
objects.
This storm will remain over mainly rural areas of southeastern El
Paso County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3856 10441 3865 10441 3868 10426 3854 10424
TIME...MOT...LOC 2233Z 263DEG 9KT 3861 10434
LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Steward/CohenThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 6:34 PM MDT | Special Weather Statement | PUB | Huerfano | 26 min |
| Jun 30, 6:57 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 56 min |
| Jun 30, 7:23 PM MDT | Special Weather Statement | PUB | Baca | 67 min |
| Jun 30, 8:07 PM MDT | Special Weather Statement | PUB | Prowers | 8 min |
| Jul 1, 11:40 AM MDT | Special Weather Statement | PUB | Conejos | 35 min |
| Jul 1, 12:13 PM MDT | Flash Flood Warning | PUB | Chaffee | 3 hr |
| Jul 1, 12:16 PM MDT | Special Weather Statement | PUB | Conejos | 29 min |
| Jul 1, 12:36 PM MDT | Special Weather Statement | PUB | Conejos | 54 min |
| Jul 1, 1:11 PM MDT | Special Weather Statement | PUB | Fremont | 34 min |
| Jul 1, 1:17 PM MDT | Severe Thunderstorm Warning | PUB | Conejos | 32 min |
| Jul 1, 1:18 PM MDT | Flash Flood Warning | PUB | Fremont | 2 hr |
| Jul 1, 1:53 PM MDT | Special Weather Statement | PUB | Huerfano | 22 min |
| Jul 1, 2:03 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 42 min |
| Jul 1, 2:08 PM MDT | Flash Flood Warning | PUB | Las Animas | 3 hr |
| Jul 1, 2:09 PM MDT | Special Weather Statement | PUB | Las Animas | 36 min |
| Jul 1, 2:24 PM MDT | Special Weather Statement | PUB | Teller | 36 min |
| Jul 1, 2:33 PM MDT | Special Weather Statement | PUB | Huerfano | 27 min |
| Jul 1, 2:38 PM MDT | Special Weather Statement | PUB | Las Animas | 37 min |
| Jul 1, 2:54 PM MDT | Special Weather Statement | PUB | Las Animas | 51 min |
| Jul 1, 2:59 PM MDT | Special Weather Statement | PUB | Pueblo | 61 min |
| Jul 1, 3:30 PM MDT | Special Weather Statement | PUB | Pueblo | 45 min |
| Jul 1, 3:32 PM MDT | Special Weather Statement | PUB | Las Animas | 43 min |
| Jul 1, 3:41 PM MDT | Special Weather Statement | PUB | Pueblo | 49 min |
| Jul 1, 3:56 PM MDT | Special Weather Statement | PUB | Teller | 34 min |
| Jul 1, 3:57 PM MDT | Special Weather Statement | PUB | Las Animas | 48 min |
| Jul 1, 4:19 PM MDT | Special Weather Statement | PUB | Las Animas | 41 min |
| Jul 1, 4:34 PM MDT | Special Weather Statement | PUB | El Paso | 26 min |
| Jul 1, 4:39 PM MDT | Flash Flood Warning | PUB | Las Animas | 3 hr |
| Jul 1, 4:45 PM MDT | Special Weather Statement | PUB | Las Animas | 45 min |
Nearby
Flash Flood Warnings in Colorado, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.